| Model Number |
VTICM5_13.2 (-9.0/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Reportedly, "lens was rotating out of position." the lens was later removed and replaced with a different size lens.Cause of the event is unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H6:
4581 - lens rotation.4110 - work order search: no similar complaints within associated lots were found.Manufacture narrative:
lens rotation and secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.(b)(4).